# SDR NACA2024020600001

- Difficulty date: February 6, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 77,921 hours, 18,053 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Lt Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FWD FUEL PUMP EICAS MSG. DEFERRED LEFT FWD MAIN FUEL BOOST PUMP PER MEL 28-22-01 CAT C 2/8/24 1745Z
